# SDR UIEA2020020650187

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,695 hours, 16,384 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE.( PERFORMED OPS CHECK PER AMM 21-31-00/501. OPS CHECK GOOD. )
